MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; ACETABULAR SHELL Ø54 TWO-HOLES T

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; ACETABULAR SHELL Ø54 TWO-HOLES T
Model Number 01.32.154DHT
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 11/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Two months after the primary surgery, the patient returned due to pain.The surgeon discovered that the acetabular cup had spun and become vertical.A multi-hole cup was implanted with two 25 mm screws, and the head and liner were revised.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 01 december 2025.Cup: mpact 01.32.154dht acetabular shell d 54 two-holes t (k230011).Lot.2505208: (b)(4) items manufactured and released on 07 may 2025.Expiration date: 22 april 2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation, a few weeks after the primary cementless tha, the acetabular cup tilted and required replacement with a model equipped with bone screws.The cause of this event is most likely related to insufficient primary stability, possibly due to inadequate press-fit or poor bone quality.Another possible explanation is an accidental, quasi-traumatic event (not reported), potentially occurring during rehabilitation, which may have subjected the implant-bone interface to excessive early forces before secondary fixation could take place.There is no indication to suspect a faulty implant.Root cause: although the root cause cannot be definitively confirmed, the tilting of the acetabular cup was likely related to insufficient primary stability and, consequently, to low resistance to forces acting during the early postoperative stages.

Brand Name
MPACT ACETABULAR SYSTEM
Common Device Name
ACETABULAR SHELL Ø54 TWO-HOLES T
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23837280
Report Number3005180920-2025-01219
Device Sequence Number12028975
Product Code LPH
UDI-Device Identifier07630345798763
UDI-Public07630345798763
Combination Product (Y/N)N
PMA/510(K) Number
K230011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.154DHT
Device Lot Number2505208
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale